U.S. doctors online nowAsk doctors free
IL
A 27-year-old female asked:

Orange discharge after taking monistat 1 (tioconazole) three days ago for a yeast infection. is this normal?

1 doctor answer1 doctor weighed in
Dr. Yolanda Wade
Family Medicine 27 years experience
Not normal reaction: Miconazole (the active ingredient in Monistat) for yeast infections is usually whitish in color. An orange discharge is not a normal reaction to using Miconazole in the vagina. Please contact your doctor for an evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.